International Journal of Advanced Science and Research

International Journal of Advanced Science and Research


ISSN: 2455-4227

Vol. 2, Issue 6 (2017)

Application of dziok-srivastava operator to various subclasses of analytic multivalent functions

Author(s): Manita Bhagtani
Abstract: In the present paper various new subclasses of analytic multivalent functions are introduced by applying Dziok-Srivatava operator have been introduced. Many interesting applications involving these and other families of integral operators are also discussed. Our results provide generalizations of inclusion properties established recently by Choi, Saigo and Srivastava (2002) and others have also been discussed.
Pages: 19-23  |  559 Views  153 Downloads
Journals List Click Here Research Journals Research Journals